Jump to content

Please I need advice


Recommended Posts

Benzo free 14 months and feel no better,I feel numb emotionally,confused and loosing hope, doctors have me on epilium seroquel and prestiq, I was put on these to try and help me cope,but have asked to come off as I dont have a mental illness,dropped the epilim from 1000mg to 500mg last 2 weeks but now there thinking of putting me up to 700 again.I am so scared dont know what to do,want  off these meds but frightened I'll fall in a heap,sometimes I think these meds are making things worse.Lisa
Link to comment
Share on other sites

It is quite possible that the mix of meds are the source of your problem, although it is not uncommon for benzo withdrawal to last 14 months or more.

 

Personally I would want off all those pills, they have absolutely no idea what effect they will have at any given dose on any given individual. 

 

It's basically russian roulette with pills.  It helps some, it fries others, the good news is that if you are off them long enough you will return to normal.

Link to comment
Share on other sites

Yes in my research it is clear that it can take quite a long time for the brain to readjust. It essentially has to reboot itself, and begin functioning the way it did without benzos. Like if someone takes steroids, their body stops producing testosterone because a flood of it is coming in from the outside ... it doesn't need to make any. It's the same principle with benzos and the brain. We start the benzos, then the GABA receptors and mood stabilizing chemicals stop being produced because the benzo replaces them. Hang in there.
Link to comment
Share on other sites

Thankyou amano and juice for your reassurance,I don't know how I am going to go coming off all these meds,but my gp agrees these tablets can make you worse so we are slowly going to reduce each one.Thanks again.
Link to comment
Share on other sites

×
×
  • Create New...